# SDR WX0A202001273460

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N304NV
- Make and model: Airbus A319-112
- Aircraft serial: 2265
- Aircraft time: 42,063 hours, 31,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU TEST FAILS ON OPERATIONAL CHECK. / REPLACED BATTERY ON ESPU.
